Sometimes people are still continue to take vitamin supplements of vitamins in their bodies even though the need has been fulfilled. As a result of vitamin overdose conditions often occur. What are the signs of an overdose of vitamins?
Vitamins are nutrients needed in adequate amounts by the body to perform certain functions. However, if the body of excess vitamin aka overdose would likely lead to bad side effects.
Vitamins are classified Manjadi two, namely the water-soluble (vitamins B and C) and fat soluble (vitamins A, D, E and K). All vitamins derived from plant and animal sources, or both.
The lack of vitamins in the body can cause a condition known as vitamin deficiency (vitamin deficiency).
Some illnesses from vitamin deficiency showed a severe medical condition, and therefore people are advised to conduct a balanced diet to prevent this condition. There are also vitamin supplements available that can help meet the needs of vitamins in the body.
Conditions of vitamin overdose occurs when there is excess intake of one vitamin. This condition is also known as vitamin poisoning, due to excess vitamins in the body cause some side effects.
An overdose of fat-soluble vitamin that raises a more serious side effects compared with water-soluble vitamins.
This is due, the excess water soluble vitamins that can be overcome with a lot of drinking and expelled from the body through urine. This is contrary to the fat-soluble vitamins.
As quoted-nutrition.org vitamins, Friday (9/4/2010), symptoms of vitamin overdose or poisoning depending on the amount of vitamin excess.
Overdoses of vitamin A
Vitamin A is a fat soluble vitamin essential for normal vision and cell production in the body. Symptoms of an overdose of vitamin A:
1. Blurred vision
4. Irregular menstruation
8. Skin rash
9. Joint pain
Overdoses of vitamin B
Vitamin B, also known as B complex, is a set of vitamin B1 (thiamin), B2 (riboflavin), B3 (niacin), B6 (pyridoxine), B9 (folic acid) and B12 (cobalamin).
Symptoms of an overdose of vitamin B:
1. Difficulty breathing
2. Burning pain with Sensai
3. Numbness in his legs and hands
4. Loss of muscle coordination
Vitamin C Overdose
Vitamin C or ascorbic acid is very important to boost the immune system and also to heal wounds faster.
Symptoms of an overdose of vitamin C:
2. Kidney stones
4. Stomach ache
5. Body heat
6. Stomach ache
Vitamin D Overdose
Vitamin D or calciferol is required for calcium absorption and bone growth and maintenance in the body.
Symptoms of an overdose of vitamin D:
1. Muscle weakness
4. Loss of appetite
8. Bone pain
Vitamin E Overdose
Vitamin E is an important antioxidant that is also required for normal reproduction in humans.
Symptoms of an overdose of vitamin E are:
2. Muscle weakness
4. Soft breasts
5. Slow wound healing
Vitamin K overdose
Vitamin K is an important vitamin needed by the body because it helps in blood clotting.
Symptoms of an overdose of vitamin K include:
5. Skin rash
If there are symptoms mentioned above, vitamin overdose treatment should consult with your doctor. Since most of the symptoms like other medical symptoms, it is important to diagnose properly.
Immediately stop the intake of vitamin supplements is a major step in treating an overdose of vitamins. Second, physicians may recommend to avoid eating foods that are high in vitamins respectively. Third, doctors may prescribe some medications that help in treating symptoms of vitamin overdose.
Symptoms of an overdose of vitamins can be cured if timely and appropriate treatment are made. As a precaution, it is necessary also to check the labels of multivitamins and supplements to make it more secure.Detik